Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
porad

Accutane 2nd Course experience needed

I did a full 5 month course reaching @ 130mg/kg and I achieved clearance while on it. Now, two months later, pimples are slowly returning, and the oil on my nose is back.

I have a derm appointment on Monday and I'd like to go on a second course. My question is this: if I didn't achieve longterm clearance after one course is there any reason to expect I might from a second?

Experiences would be greatly appreciated.

Share this post


Link to post
Share on other sites

the same thing happened to me.

i'm at the end of my 2nd course. ugh. there were times when i had to stop taking my pills for like 3-5 days cos my lips were fucking way too dry.

i'm not sure if 2nd course works or not.

Share this post


Link to post
Share on other sites

the same thing happened to me.

i'm at the end of my 2nd course. ugh. there were times when i had to stop taking my pills for like 3-5 days cos my lips were fucking way too dry.

i'm not sure if 2nd course works or not.

How long of a break did you have inbetween courses? Did you notice anything different in the 2nd course (acne taking shorter/longer period to clear, etc)?

Thanks and goodluck :)

Share this post


Link to post
Share on other sites

I haven't had a 2nd course, but the chance of it staying away for good is definitly larger after 2 courses.

Share this post


Link to post
Share on other sites

I forgot to mention that im on my second course of Isotretinoin, technically day 11 (40mg). So far during the first week there was a much quicker drop in acne produced, but sebum levels seem to be relatively the same.

More noteable side effects at this stage (11 days):

* Very itchy skin and scalp (didnt notice this so much with first course)

* Skin seems more sensitive to light.

Share this post


Link to post
Share on other sites

The 2nd course greatly increases the odds of complete remission. Even if not, the odds of it reducing your acne condition to "manageable" is extremely high. If a derm will prescribe a second course you should seriously consider it. The number of people who are ever prescribed a third course is VERY low.

Share this post


Link to post
Share on other sites

the same thing happened to me.

i'm at the end of my 2nd course. ugh. there were times when i had to stop taking my pills for like 3-5 days cos my lips were fucking way too dry.

i'm not sure if 2nd course works or not.

How long of a break did you have inbetween courses? Did you notice anything different in the 2nd course (acne taking shorter/longer period to clear, etc)?

Thanks and goodluck :)

thanks! :D

2 months.

2nd course: skin and ESPECIALLY lips were dry as hell(i suggest you ask your derm to prescribe you something for your lips), more joint knee pains, depression(lack of interest, etc... AND extreme mood swings), tiredness, bad vision, very dry elbows.

oh and with both of my courses, acne started to go away right away. i never had an initial breakout.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×